Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Fungus removed from sinus cavity. Having headache, stomach ache and sinus pain. Any ideas?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 1991
Answered : 2446 Questions
I had a fungus removed from my right sinus cavity a month ago. I still have horrble sinus pains, can not take any painkillers other than Tylenol (which wont help), they give me worse headaches and stomach aches. How long can I expect to have these really bad pains?
Posted Mon, 3 Dec 2012 in Headache and Migraines
Answered by Dr. Sumit Bhatti 1 hour later

Thank you for your query.

1. The usual time period for healing is six weeks to six months depending upon the extent of the sinus surgery and the nature of teh sinus disease.

2. Tylenol (paracetamol) may not hep in relieving severe pain. Try a combination of paracetamol and Tramadol, under the care of a local doctor. You may take the tablets after meals to decrease the stomach aches.

3. Sometimes, the pain is a neuralgia which does not respond to routine painkillers. Get an Neurologist's opinion.

4. Continuing or worsening pain and headaches may eb a sign of re-infection or blockage of the sinus due to adhesion (synechiae) Get a check nasal endoscopy done.

5. You may share ant CT images (not the report) here for further advice.

I hope that I have answered your queries. If you have any further questions, I will be available to answer them.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor